Alert archive / Indiana / Wind Advisories in 2019

Wind Advisory 3, NWS Indianapolis, IN

February 12, 201939 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Feb 12, 2019, 3:46 AM EST for 39 counties in Indiana. It took effect at Feb 12, 2019, 4:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2019, 3:46 AM EST (08:46 UTC)
In effect from
Feb 12, 2019, 4:00 PM EST
Expired
Feb 13, 2019, 3:36 AM EST
In force
12 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WWUS73 KIND 120846
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
346 AM EST Tue Feb 12 2019

INZ021-028>031-035>049-051>057-060>065-067>072-121700-
/O.NEW.KIND.WI.Y.0003.190212T2100Z-190213T0900Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
346 AM EST Tue Feb 12 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
WEDNESDAY...

The National Weather Service in Indianapolis has issued a Wind
Advisory, which is in effect from 4 PM this afternoon to 4 AM EST
Wednesday. 

* TIMING...Later this afternoon through much of the night.

* WINDS...Sustained winds of 20 to 30 mph with gusts to around 45
  mph. 

* IMPACTS...The winds plus the saturated ground could result in a
  few trees falling over. Power outages are possible. Loose
  objects will be blown around. Driving will become difficult for
  high profile vehicles, especially on north south roads.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
4 follow-up statements
749 
WWUS73 KIND 121457
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
957 AM EST Tue Feb 12 2019

INZ021-028>031-035>049-051>057-060>065-067>072-122300-
/O.CON.KIND.WI.Y.0003.190212T2100Z-190213T0900Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
957 AM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST WEDNESDAY...

* TIMING...Later this afternoon through much of the night.

* WINDS...Sustained winds of 20 to 30 mph with gusts to around 
  45 mph. 

* IMPACTS...The winds plus the saturated ground could result in 
  a few trees falling over. Power outages are possible. Loose 
  objects will be blown around. Driving will become difficult 
  for high profile vehicles, especially on north south roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
109 
WWUS73 KIND 122048
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
348 PM EST Tue Feb 12 2019

INZ021-028>031-035>049-051>057-060>065-067>072-130500-
/O.CON.KIND.WI.Y.0003.190212T2100Z-190213T0900Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
348 PM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* TIMING...Later this afternoon through much of the night.

* WINDS...Sustained winds of 20 to 30 mph with gusts to around 
  45 mph. 

* IMPACTS...The winds plus the saturated ground could result in 
  a few trees falling over. Power outages are possible. Loose 
  objects will be blown around. Driving will become difficult 
  for high profile vehicles, especially on north south roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
706 
WWUS73 KIND 130157
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
857 PM EST Tue Feb 12 2019

INZ021-028>031-035>049-051>057-060>065-067>072-130900-
/O.CON.KIND.WI.Y.0003.000000T0000Z-190213T0900Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
857 PM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* TIMING...Through the early morning hours of Wednesday. 
 
* WINDS...Sustained winds of 20 to 30 mph with gusts to around 
  45 mph. 

* IMPACTS...The winds plus the saturated ground could result in 
  a few trees falling over. Power outages are possible. Loose 
  objects will be blown around. Driving will become difficult 
  for high profile vehicles, especially on north south roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
260 
WWUS73 KIND 130836
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
336 AM EST Wed Feb 13 2019

INZ021-028>031-035>049-051>057-060>065-067>072-130945-
/O.CAN.KIND.WI.Y.0003.000000T0000Z-190213T0900Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
336 AM EST Wed Feb 13 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Indianapolis has cancelled the
Wind Advisory. 

The threat for 45 mph gusts has ended. However, wind gusts into 
the 35 to 40 mph range are still possible this morning.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 12, 3:41 AM EST, 5 minutes earlier.

Area forecast discussion, Feb 12, 3:41 AM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
341 AM EST Tue Feb 12 2019

.UPDATE...
The SYNOPSIS, NEAR TERM, and SHORT TERM sections have been
updated below.

&&

.SYNOPSIS...
Issued at 341 AM EST Tue Feb 12 2019

An upper level trough and surface low pressure system will bring
precipitation to central Indiana into tonight. A series of systems
will then bring more chances for precipitation Thursday, Friday, and
again Sunday. Temperatures will bounce around during the work week,
but then settle on below normal readings for the weekend.

&&

.NEAR TERM...(Today)
Issued at 341 AM EST Tue Feb 12 2019

The freezing rain threat should end shortly as temperatures across
the far northern forecast area are at freezing or just above at the
moment. By the expiration time of the Advisory at 400 AM, expect all
areas to be above freezing. However, there could be some slick
spots, so will issue a Special Weather Statement for this.

Otherwise rain continues to fall across the area ahead of a low
pressure system in Illinois. The low will continue to move northeast
this morning, and by the start of the Today period, the bulk of the
rain will be across the eastern 2/3 of the area. Will go high PoPs
there with lower PoPs west.

The area of rain will exit the area this morning, but more forcing
arrives early this afternoon with an upper trough. The northwest
area will be closer to better upper energy so will go with a period
of likely PoPs there this afternoon. Elsewhere will see chance or
lower PoPs.

As cold advection kicks in this afternoon, any precipitation will
mix with or change to snow as temperatures fall. Not expecting much
if any accumulation.

For the Flood Watch, will let it expire at 700 AM. Doesn't look like
much if any heavy rain is around early this morning, but don't want
to cancel the Watch early just in case.

Focus then switches to winds. A tight pressure gradient, plus cold
advection allowing stronger winds aloft to mix down, will put wind
gusts in the 40-45 mph range later this afternoon into tonight. Best
chances for higher gusts will be across northern areas. However, a
saturated ground will allow even lower gusts in the south to have
the potential to push a tree or two over. Will thus issue a Wind
Advisory all areas starting at 21Z (400 PM).

&&

.SHORT TERM...(Tonight through Thursday night)
Issued at 341 AM EST Tue Feb 12 2019

Models are close enough that the model blend initialization
was accepted for most items.

The situation with the winds will continue for much of the night,
with winds gradually diminishing overnight. Will continue the
advisory through 09Z (400 AM). Otherwise some wrap-around forcing
and moisture will be across the area this evening. Will go mainly
chance or lower category PoPs. Across the far north wouldn't be
surprised to see a couple of areas see a half inch or more of snow
with this.

Wednesday will see skies become partly cloudy as clouds from the
first system exit but more clouds arrive ahead of some warm
advection aloft. There won't be enough forcing or moisture aloft for
any precipitation Wednesday with the warm advection.

Chances for rain will return Thursday into Thursday night with
another low pressure system. There looks to be sufficient moisture
and forcing for high chance category/low end likely category PoPs
with this system.

Wednesday will see cool temperatures, but warm advection will push
temperatures to above normal for Thursday.

&&

.LONG TERM /Thursday night through Monday/...
Issued at 252 PM EST Mon Feb 11 2019

A cold front will be moving through central Indiana sometime
between Thursday night and Friday. Decent differences in timing in
the GFS and ECMWF will make a big difference in temperatures for
Friday as well as precip amounts/type. The initialization favors
the warmer GFS at this time but think it may be leaning too
heavily in that direction and thus bumped Friday highs down a bit.
If GFS verifies with its slower and stalling front could see
moderate to heavy rain again in the southern/southeastern
counties. The ECM favors a much more progressive solution, only
produces very light QPF and brings an end to precipitation by
Friday morning, with additional very light amounts sliding through
the southern counties Saturday into Sunday. Ensemble guidance also
showing a pretty big spread from Thursday night into at least
Saturday. Thus a pretty low confidence forecast overall for the
long term.

&&

.AVIATION /Discussion for the 12/06z TAFs/...
Issued at 1157 PM EST Mon Feb 11 2019

Poor flying conditions will persist throughout much of the period.

IFR or worse conditions will persist much of the period. Ceilings
will likely drop to widespread 2-400 feet and visibilities will
drop below 1 mile near daybreak. Expect gradual improvement
through the day Tuesday with MVFR returning late in the day.

Winds will be easterly early around 8-15KT, becoming westerly with
frontal passage tomorrow and gusting around 25-35KT at times.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

Flood Watch until 7 AM EST this morning for INZ037-039-045>049-
051>057-060>065-067>072.

Wind Advisory from 4 PM this afternoon to 4 AM EST Wednesday for
INZ021-028>031-035>049-051>057-060>065-067>072.

Winter Weather Advisory until 4 AM EST early this morning for
INZ021-031.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...CP
AVIATION...Nield
Hazardous weather outlook, Feb 11, 4:30 PM EST, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
430 PM EST Mon Feb 11 2019

INZ021-028>031-035-036-038-040>044-122130-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Tipton-
Madison-Delaware-Randolph-Vermillion-Parke-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Tipton, Anderson, Muncie, Winchester,
Clinton, Newport, and Rockville
430 PM EST Mon Feb 11 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Rain is expected this evening...possibly enhancing ongoing
flooding.

Hazards: Slick spots on roads and untreated surfaces. Flooding along
some waterways and favored low lying areas.

Timing: Flooding through the night.

Discussion: A warm front will develop across southern Indiana and
move north spreading rain across Central Indiana.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: More snow is possible Tuesday night and around Friday
night. These could result in slick spots on roads.

The rain that falls into Tuesday morning may lead to the extending
of or worsening of flooding for parts of the area.

Windy conditions are expected on Tuesday afternoon and night with
gusts near 40 mph.

River and lowland flooding will linger this week.

Discussion: Several weather systems will move through the area this
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ037-039-045>049-051>057-060>065-067>072-122130-
Boone-Hamilton-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Lebanon, Zionsville, Fishers, Carmel,
Noblesville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
430 PM EST Mon Feb 11 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Rain will arrive in Central Indiana tonight.

Flooding continues. Locally heavy rain is possible. A Flood Watch is
in effect for new or worsening flooding.

Hazards: Slick spots on roads and untreated surfaces. Flooding along
some waterways and favored low lying areas.

Timing: Locally heavy rain mainly tonight. Flooding ongoing.

Discussion: A warm front will develop across southern Indiana and
move north spreading rain across Central Indiana.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: The rain falling into Tuesday morning may lead to the
extending of or worsening of flooding for parts of the area.

Light snow is possible over parts of the area Tuesday night and
Friday night, which could lead to some slick spots.

Windy conditions are expected on Tuesday afternoon and night with
gusts near 40 mph.

River and lowland flooding will linger this week.

Discussion: Several weather systems will move through the area this
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

PUMA

In the hours before

Special weather statement, Feb 11, 9:51 PM EST, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
951 PM EST Mon Feb 11 2019

INZ021-028>031-035>042-120930-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-
Including the cities of Delphi, Flora, Williamsport,
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo,
Attica, Covington, Veedersburg, Crawfordsville, Lebanon,
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson,
Muncie, and Winchester
951 PM EST Mon Feb 11 2019

...SLICK SPOTS LIKELY OVERNIGHT...

Rain and a small amount of mixed winter precipitation have fallen
over northern portions of central Indiana this evening, and will
continue to do so at times through the night. Temperatures are
near the freezing mark, and as such, this will likely cause some
slick spots on roadways overnight, especially secondary streets
and those that are untreated. While temperatures will likely rise
slightly during the night, these slick spots may persist.

Exercise caution if traveling tonight.

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 10:27 PM ESTWinter Weather AdvisoryINDCarroll, Howard6 hr
Feb 12, 6:14 AM ESTAreal Flood AdvisoryINDDecatur, Jackson, Jennings4 hr
Feb 12, 9:52 AM ESTRiver Flood WarningINDJohnson28 hr
Feb 12, 1:58 PM ESTRiver Flood WarningINDDelaware, Randolph23 hr

Nearby

Wind Advisories in Indiana, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.